# SDR AWXA200501230

- Difficulty date: September 28, 2005
- Submitted: October 18, 2005
- Operation: Air carrier
- Aircraft: N314AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23733
- Aircraft time: 60,026 hours, 37,500 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 654588340
- Condition: Cracked
- Location: Bs 188
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C18 CHECK DISCOVERED CRACK, 2.0 INCHES IN LENGTH, ON FRAME IN RADIUS AT BS 188, WL 209 AND BL 33R.  MAINTENANCE TRIMMED OUT CRACK AT BS 188, WL 209 AND BL 33R IAW AMERICA WEST AIRLINES ENGINEERING REQUEST NR 03-5300-05286-RC1.  FABRICATED FILLERS AND ANGLES IAW AWA ER NR 03-5300-05286-RC1.  INSTALLED FABRICATED REPAIR PARTS AT BS 188, WL 209 AND BL 33R IAW AWA ER NR 03-5300-05286-RC1.
